# SDR DALA2020010800134

- Difficulty date: January 6, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N332DN
- Make and model: Airbus A321-211
- Aircraft serial: 7973
- Aircraft time: 6,563 hours, 2,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 21C EMERGENCY SEAT TRACK LIGHT BROKEN OFF SEAT, INSTALLED NEW EMERGENCY SEAT TRACK AND LIGHT ON SEAT 21C
